# SDR 99FDEA00194

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420FE
- Make and model: Airbus A310-222
- Aircraft serial: 339
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: C231091109
- Condition: Broken
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN NOSE LANDING GEAR GROUND LOCK PIN.  REMOVED AND REPLACED TELESCOPIC STRUT, TEST SAISFACTORY.  GROUND LOCK WAS INSERTED AND REMOVED EASILY WITH A/C ON GROUND.
